# SDR SWAA064550

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 49,249 hours, 43,335 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Part serial: 2820
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT FIRST OFFICER'S R1 WINDOW ARCHED AND CRACKED.  REMOVED AND REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
